Matrix versions of aperiodic K-rational identities
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 25 (1991) no. 5, pp. 423-444.
@article{ITA_1991__25_5_423_0,
     author = {Krob, Daniel},
     title = {Matrix versions of aperiodic $K$-rational identities},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {423--444},
     publisher = {EDP-Sciences},
     volume = {25},
     number = {5},
     year = {1991},
     zbl = {0768.68077},
     mrnumber = {1144008},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1991__25_5_423_0/}
}
TY  - JOUR
AU  - Krob, Daniel
TI  - Matrix versions of aperiodic $K$-rational identities
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1991
DA  - 1991///
SP  - 423
EP  - 444
VL  - 25
IS  - 5
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1991__25_5_423_0/
UR  - https://zbmath.org/?q=an%3A0768.68077
UR  - https://www.ams.org/mathscinet-getitem?mr=1144008
LA  - en
ID  - ITA_1991__25_5_423_0
ER  - 
Krob, Daniel. Matrix versions of aperiodic $K$-rational identities. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 25 (1991) no. 5, pp. 423-444. http://www.numdam.org/item/ITA_1991__25_5_423_0/

1. J. Berstel and C. Reutenauer, Rational Series and their Languages, E.A.T.C.S. Monographs in Comput. Sci., Springer Verlag, 1988. | MR 971022 | Zbl 0668.68005

2. N. Bourbaki, Algèbre, Chap. 1 à 3, C.C.L.S., 1970. | Zbl 0211.02401

3. J. H. Conway, Regular Algebras and Finite Machines, Chapman & Hall, 1971. | Zbl 0231.94041

4. S. Ejlenberg, Automata Languages and Machines, A, Academic Press, 1974.

5. N. Jacobson, Basic Algebra, Vol. 2, Freeman, 1980. | MR 571884 | Zbl 0441.16001

6. D. Krob, Monoïdes et semi-anneaux complets, Semigroup Forum, 1989, 36, pp. 323-339. | MR 916429 | Zbl 0636.16019

7. D. Krob, Expressions K-Rationnelles, Doctorat d'Université, University Paris-VII, March 1988, L.I.T.P. Technical Report 88-27.

8. D. Krob, Complete Systems of R-Rational Identities, L.I.T.P. Technical Report 89-42, 1989, Theoret. Comput. Sci. (to appear). | MR 1133622

9. D. Krob, On Aperiodic Semigroups, L.I.T.P. Technical Report 89-76, 1989.

10. D. L. Pilling, Commutative Regular Equations and Parikh's Theorem, J. London Math. Soc., (2), 1973, 6, pp. 663-666. | MR 339568 | Zbl 0277.68045

11. J. E. Pin, Varieties of formal languages, Masson, Paris, 1984; Plenum, New York and North-Oxford, London, 1986. | MR 752695 | Zbl 0632.68069

12. V. N. Redko, On the Determining Totality of Relations of an Algebra of Regular Events, Ukrain. Math. Zh., 1964, 16, pp. 120-126 (In russian).

13. V. N. Redko, On the Algebra of Commutative Events, Ukrain. Math. Zh., 1964, 16, pp. 185-195 (In russian).

14. J. Sakarovitch, Théorie algébrique des automates à piles, Cours de D.E.A., University Paris-VI, 1987/88 (Non published).

15. A. Salomaa, TWO Complete Axiom Systems for the Algebra of Regular Events, J. Assoc. Comput. Mach., 1966, 13, n° 1, pp. 158-169. | Zbl 0149.24902